# SDR GTIA9700272

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 428 - AUTOPILOT PORPOISES SEVERELY WHEN IN VERTICAL SPEED HOLD OR IN ATTITUDE HOLD.  PITCH HOLD WORKS OKAY.  DEFERRED PER MEL 22-1.  DMI NR 00372.  REFERENCE DMI NR 00372.  RAN COMPLETE CHECK OF AUTOPILOT SYSTEM, IT CHECKS GOOD IAW DC-9 MM 22-00-00.  THIS CLEARS DMI NR 00372.  (X)
